Previous |  Up |  Next

Article

Summary:
We will give an existence and uniqueness theorem for ordinary differential equations in Fréchet spaces using Lipschitz conditions formulated with a generalized distance and row-finite matrices.
References:
[De] K. Deimling: Ordinary differential equations in Banach spaces. Lecture Notes in Mathematics 596, Springer, 1977. MR 0463601 | Zbl 0361.34050
[Dz] Sh. T. Dzhabbharov: A generalized contraction-mapping principle and infinite systems of differential equations. Diff. Eqs. 26 (1990), 944–952. MR 1074257
[Go] A. N. Godunov, A. P. Durkin: Differential equations in linear topological spaces. Moscow Univ. Math. Bull. 24 (1969), 93–100. MR 0254397
[He1] G. Herzog: Über gewöhnliche Differentialgleichungen in Frécheträumen. Dissertation, Univ. Karlsruhe, 1992. Zbl 0832.34055
[He2] G. Herzog: On ordinary linear differential equations in $J$. Demonstratio Math. 28 (1995), 383–398. MR 1346844
[He3] G. Herzog: On existence and uniqueness conditions for ordinary differential equations in Fréchet spaces. Studia Sci. Math. Hungar. 32 (1996), 367–375. MR 1432178 | Zbl 0880.34066
[Ko] K. H. Körber: Das Spektrum zeilenfiniter Matrizen. Math. Ann. 181 (1969), 8–34. DOI 10.1007/BF01351175 | MR 0262863
[Le1] R. Lemmert, Ä. Weckbach: Charakterisierungen zeilenendlicher Matrizen mit abzählbarem Spektrum. Math. Z. 188 (1984), 119–124. DOI 10.1007/BF01163880 | MR 0767369
[Le2] R. Lemmert: On ordinary differential equations in locally convex spaces. Nonlinear Analysis 10 (1986), 1385–1390. DOI 10.1016/0362-546X(86)90109-4 | MR 0869547 | Zbl 0612.34056
[Lo] S. G. Lobanov: Solvability of linear ordinary differential equations in locally convex spaces. Moscow Univ. Math. Bull. 35 (1980), 1–5. MR 0570579 | Zbl 0461.34046
[Mo] K. Moszyński, A. Pokrzywa: Sur les systèmes infinis d’équations différentielles ordinaires dans certains espaces de Fréchet. Dissertationes Math. CXV, 1974.
[Sch] J. Schröder: Iterationsverfahren bei allgemeinerem Abstandsbegriff. Math. Z. 66 (1956), 111–116. DOI 10.1007/BF01186599 | MR 0083816
[Ul] H. Ulm: Elementarteilertheorie unendlicher Matrizen. Math. Ann. 114 (1937), 493–505. DOI 10.1007/BF01594190 | MR 1513152 | Zbl 0017.09901
[Wi] J. H. Williamson: Spectral representation of linear transformations in $\omega $. Proc. Cambridge Philos. Soc. 47 (1951), 461–472. MR 0042615 | Zbl 0042.12201
Partner of
EuDML logo